Research Article | Open Access
H. S. Alayachi, A. Q. Khan, M. S. M. Noorani, "On the Solutions of Three-Dimensional Rational Difference Equation Systems", Journal of Mathematics, vol. 2021, Article ID 2480294, 15 pages, 2021. https://doi.org/10.1155/2021/2480294
On the Solutions of Three-Dimensional Rational Difference Equation Systems
In this paper, we are interested in a technique for solving some nonlinear rational systems of difference equations of third order, in three-dimensional case as a special case of the following system: with initial conditions , are nonzero real numbers. Moreover, we study some behavior of the systems such as the boundedness of solutions for such systems. Finally, we present some numerical examples by giving some numerical values for the initial values of each case. Some figures have been given to explain the behavior of the obtained solutions in the case of numerical examples by using the mathematical program MATLAB to confirm the obtained results.
We believe that difference equations, also referred to as recursive sequence, are a hot topic here as there has been increasing interest in the study of qualitative analysis of difference equations and systems of difference equations. Difference equations appear naturally as discrete analogues and as numerical solutions of differential and delay differential equations having applications in biology, ecology, economics, physics, computer sciences, and so on. Although difference equations are very simple in form, it is extremely difficult to understand thoroughly the behaviors of their solution (see [1–9] and the references cited therein). Recently, a great effort has been made in studying the qualitative analysis of rational difference equations and rational difference system (see [10–35]).
The study of the nonlinear rational difference equations is quite challenging and rewarding [2, 8]. The results about these equations offer prototypes towards the development of the basic theory of the global behavior of nonlinear difference equations . Recently, many researchers have investigated the behavior of the solution of difference equations. Difference equations arise in the situations in which the discrete values of the independent variable involve. Many practical phenomena are modeled with the help of difference equations . In engineering, difference equations arise in control engineering, digital signal processing, electrical networks, etc. In social sciences, difference equations arise to study the national income of a country and then its variation with time, Cobweb phenomenon in economics, etc.
There are many papers related to the difference equation system, for example, the periodicity of the positive solutions of the rational difference equations system:has been obtained by Cinar in .
Khan et al.  studied the equilibrium points, local asymptotic stability of an equilibrium point, instability of equilibrium points, periodicity behavior of positive solutions, and global character of an equilibrium point of a fourth-order system of rational difference equations of the form:
Elabbasy et al.  has obtained the solution of particular cases of the following general system of difference equations:
In , Elsayed et al. dealt with the solutions of the systems of the difference equations:
In , Yalcinkaya et al. studied the periodic character of the following two systems of difference equations:where the initial values are nonzero real numbers for .
In , Zhang et al. studied the boundedness, the persistence, and global asymptotic stability of the positive solutions of the system of difference equations:
Zkan and Kurbanli  have investigated the periodical solutions of the following system of third-order rational difference equations:
Similar to the references above, this paper is devoted to obtain the form of the solutions of the following third-order systems of rational difference equations:where the initial conditions , are nonzero real numbers.
2. The System:
We obtain the form of solutions of the following system of difference equations:
Theorem 1. If be the solution of (10), then
Proof. Obviously, results are true for . Suppose that it is also true for , i.e.,From equation (10), it follows thatNow, one can see thatMoreover, from (10), one hasThen,Finally, from equation (10),Thus,In a similar way, other relations can also be proved.
Lemma 1. If is the solution of (10), then it is bounded as well as converge to zero.
Proof. From (10),we see thatTherefore, subsequences are nonincreasing and so are bounded from above by . Similarly, the subsequences are nonincreasing and hence bounded above by and are nonincreasing and hence bounded from above by .
3. The System:
Here, we will discuss solutions of the following system:where and nonzero initial conditions such that , , , and .
Proof. Obviously, results are true for . Now, one suppose that, for , it is also true, i.e.,Now, from equation (21), it follows that